Aa
Aa
A
A
A
Close
3123787 tn?1384180687

RARE DISEASES

I was given anti-psuchotic drugs, & got sick. First my groin started burning up. Later on i got severe cluster headackes, & ended up with cateracts. Now, the last 3-4 days my pee looks like green snot, & all i can do is sleep! Could this be NMS?
2 Responses
Sort by: Helpful Oldest Newest
3123787 tn?1384180687
Hi Doctor.
Want to thank you, again. I just sent you a reply a few miniutes ago. Will keep u posted, when i have energy, & time. Again, I would like to thank you for all of ur advise! Sincerely, SW.
Helpful - 0
Avatar universal
MEDICAL PROFESSIONAL
Hi,
How are you? Do you still have the symptoms that you mentioned? With NMS, cognitive changes such as delirium, agitation or coma is present. There is also elevated plasma creatine phosphokinase,  raised white blood cell count, possible hypertensive crisis and metabolic acidosis. It is best that further evaluation is done by your doctor for proper diagnosis. Take care and do keep us posted.
Helpful - 0
Have an Answer?

You are reading content posted in the Rare Diseases Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
New study links cell phones to slightly increased cancer risk. Should you be concerned?
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.
PrEP is used by people with high risk to prevent HIV infection.